# SDR 08FDEA01404

- Difficulty date: April 14, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 62,305 hours, 21,162 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: FX146N559059
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CREASE BEAM INBOARD CHORD AT BS 1280, S-17R.  REPLACED THE CORRODED CREASE BEAM INBOARD CHORD, BS 1280, S-17R IN ACCORDANCE WITH FEDEX ENGINEERING AUTHORIZATION NR F-5310-117339 DATED JANUARY 25, 2008.    REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
